Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 13, 2022, 7:58 AM CDT for Barry County, McDonald County, Missouri. It was in force for 5 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 7:58 AM CDT (12:58 UTC)
- Expired
- Apr 13, 2022, 1:10 PM CDT
- In force
- 5 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 8:58 AM CDT | HEAVY RAIN 1.2 | 1 Nne Cassville, MO | MESONET STATION FW9035 CASSVILLE TOTAL PRECIPITATION DURING THE LAST THREE HOURS. |
| Apr 13, 10:17 AM CDT | FLASH FLOOD | 2 Sse Cassville, MO | MODOT IS CLOSING MO-76 EAST OF MO-112 EAST OF CASSVILLE IN BARRY COUNTY DUE TO WATER OVER THE ROAD. |
| Apr 13, 10:30 AM CDT | FLASH FLOOD | Mcdowell, MO | ROAD CLOSED DUE TO FLOODING ROUTE C (BARRY COUNTY). |
| Apr 13, 11:00 AM CDT | FLASH FLOOD | 5 Wnw Eagle Rock, MO | EXCESSIVE RAIN CAUSED A FLASH FLOOD OVER ROARING RIVER STATE PARK. 32 CAMPERS WERE EVACUATED PRIOR TO FLASH FLOODING OVER ALL OF CAMPGROUND 2 AND CAMPGROUND 3. THE LOWER LOOP OF CAMPGROUND 1 WAS ALSO FLOODED. DAMAGE SURVEY WAS ONGOING BY PARK STAFF. |
| Apr 13, 12:20 PM CDT | FLASH FLOOD | Eagle Rock, MO | EXCESSIVE RAINFALL CAUSED ROARING RIVER TO FLASH FLOOD NEAR FARM ROAD 2265 IN EAGLE ROCK. AN UNKNOWN AMOUNT OF INDIVIDUALS WERE CAMPING ON A GRAVEL BAR AND WERE RESCUED OUT OF THE RIVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 139 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.0 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -215 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
440
WGUS53 KSGF 131258
FFWSGF
MOC009-119-131900-
/O.NEW.KSGF.FF.W.0004.220413T1258Z-220413T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
758 AM CDT Wed Apr 13 2022
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Barry County in southwestern Missouri...
Southeastern McDonald County in southwestern Missouri...
* Until 200 PM CDT Wednesday.
* At 758 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Cassville, Seligman, Exeter, Washburn, Shell Knob, Butterfield,
Golden and Emerald Beach.
Roaring River State Park, Flat Creek at Highway C, Flat Creek at
Highway U and Grease at Farm Road 2290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3650 9431 3663 9432 3675 9408 3675 9407
3689 9361 3682 9361 3680 9357 3650 9358
FLASH FLOOD...RADAR INDICATED
$$
JLR4 follow-up statements
612
WGUS73 KSGF 131405
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
905 AM CDT Wed Apr 13 2022
MOC009-119-131900-
/O.CON.KSGF.FF.W.0004.000000T0000Z-220413T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-
905 AM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON FOR BARRY AND SOUTHEASTERN MCDONALD COUNTIES...
At 905 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 2 and 3 inches of rain have
fallen since 7 AM. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Cassville, Roaring River State Park, Seligman, Exeter, Washburn,
Shell Knob, Butterfield, Golden and Emerald Beach.
This includes the following low water crossings...
Rockhouse Creek at Farm Road 2145, Flat Creek at Highway U, Big
Sugar Creek at Buzzard Glory Road, Little Sugar Creek at Skaggs
Hollow Road and Flat Creek at Highway C.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3650 9431 3663 9432 3675 9408 3675 9407
3689 9361 3682 9361 3680 9357 3650 9358
FLASH FLOOD...RADAR INDICATED
$$
MMT761
WGUS73 KSGF 131529
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1029 AM CDT Wed Apr 13 2022
MOC009-119-131900-
/O.CON.KSGF.FF.W.0004.000000T0000Z-220413T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-
1029 AM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON FOR BARRY AND SOUTHEASTERN MCDONALD COUNTIES...
At 1029 AM CDT, Doppler radar indicated that between 2 and 3 inches
of rain have fallen. Flash flooding is already occurring near
Cassville at the intersection of Highways 76 and 112, and at Roaring
River State Park.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Cassville, Roaring River State Park, Seligman, Exeter, Washburn,
Shell Knob, Butterfield, Golden and Emerald Beach.
This includes the following low water crossings...
Rockhouse Creek at Farm Road 2145, Flat Creek at Highway U, Big
Sugar Creek at Buzzard Glory Road, Little Sugar Creek at Skaggs
Hollow Road and Flat Creek at Highway C.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3650 9431 3663 9432 3675 9408 3675 9407
3689 9361 3682 9361 3680 9357 3650 9358
FLASH FLOOD...RADAR INDICATED
$$
MMT741
WGUS73 KSGF 131652
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1152 AM CDT Wed Apr 13 2022
MOC009-119-131900-
/O.CON.KSGF.FF.W.0004.000000T0000Z-220413T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-
1152 AM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 PM CDT THIS
AFTERNOON FOR BARRY AND SOUTHEASTERN MCDONALD COUNTIES...
At 1152 AM CDT, Doppler radar indicated that between 2 and 3 inches
of rain fell across the warned area earlier this morning. Heavy
rainfall has ended but residual flash flooding will continue through
early afternoon.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Cassville, Roaring River State Park, Seligman, Exeter, Washburn,
Shell Knob, Butterfield, Golden and Emerald Beach.
This includes the following low water crossings...
Rockhouse Creek at Farm Road 2145, Flat Creek at Highway U, Big
Sugar Creek at Buzzard Glory Road, Bentonville Hollow at Highway E
and Flat Creek at Highway C.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3650 9431 3675 9408 3689 9361 3682 9361
3680 9357 3650 9358
FLASH FLOOD...RADAR INDICATED
$$
MMT816
WGUS73 KSGF 131810
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
110 PM CDT Wed Apr 13 2022
MOC009-119-131820-
/O.CAN.KSGF.FF.W.0004.000000T0000Z-220413T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-McDonald MO-
110 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING FOR BARRY AND SOUTHEASTERN MCDONALD COUNTIES
HAS BEEN REPLACED WITH A FLOOD WARNING...
The heavy rain has ended. Flash Flooding is no longer expected to
pose a threat. However, residual flooding will continue through the
afternoon. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 700 PM CDT for portions of
central, east central, south central, and southwest Missouri.
LAT...LON 3650 9431 3675 9408 3689 9361 3682 9361
3680 9357 3650 9358
$$
MMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 6:38 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 13, 6:38 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Springfield MO 638 AM CDT Wed Apr 13 2022 Key Messages: 1. Storms ahead of a cold front moving into southeast Kansas and Missouri will begin to intensify 7am-10am as large scale lift increases with an approaching upper trough resulting in weakening capping. 2. Storms should grow upscale with the increased lift this morning. Overall storm organization looks to be linear along the front with embedded bows/qlcs segments embedded within the line today. 3. Best chances for severe storms will be in the enhanced-moderate SPC outlook 10am-6pm (for our cwfa) in areas where moderate instability and increased low level and deep layer vertical shear combine. This will add to the potential for embedded supercell/rotating updrafts within or ahead of the line in discrete storms can develop. Damaging winds-tornadoes-large hail will also be possible with these storms. 4. Localized flash flooding will be possible where storms can train in a southwest-northeast fashion along the front with the best chances late this morning and this afternoon. 4. Much cooler weather is expected behind the front. Could see some frost tonight with lows in the 30s. 5. Unsettled and cool weather is expected this weekend. Cool weather is expected to continue through early next week. .SHORT TERM...(Today and tonight) Issued at 222 AM CDT Wed Apr 13 2022 Gusty south winds have occurred overnight and will continue today ahead of a storm system and cold front moving into the Midwest. Not planning on a wind advisory, but could see some non-convective gusts of around 35-40 mph this morning and early this afternoon. Line of outflow dominate convection extends from just east of the KC Metro into eastern/southeast KS at 220am. Seeing some 40-45 mph gusts with the outflow wind shift line but convection has been trailing the outflow quite a bit and is considered non-severe at this time. Near-term guidance indicates an uptick in convection over the next 2-4 hours over southeast KS/northeast OK as the nose of a strong low level jet moves into the area. It looks to still be elevated through 12z. The outflow boundary now near KJLN to KRAW will shift southeast this morning followed quickly by the synoptic cold front. Guidance seems to focus reinvigorated convection later this morning on the left over outflow boundary reinforced by the cold front as it catches up to the prefrontal trough/outflow. Approaching upper trough to our west will be preceded by strengthening mid-upper level winds and height falls w/increasing deep layer shear late this morning and afternoon. Lift coupled with prefrontal moderate instability-mlcape values of 1500-2000j/kg and 45kt deep layer shear will support all modes of severe storms. Guidance suggests a hybrid linear qlcs-supercell mode will be possible given increasing vertical shear. Overall low level winds will be a bit veered initially, but backing low level winds with some guidance is indicated toward 18z-20z which may increase a tornado risk, especially if discrete convection can develop just ahead of the line. Will have to watch flash flood potential as storms grow upscale later this morning and this afternoon. A quick 2 inches of rain will be possible which would cause some short term flooding issues. Storm press east of the area late this afternoon. Temperatures will take quite a drop and are expect low to fall into the low/mid 30s tonight. May have to take a look at a frost advisory with a clear sky and diminishing winds. .LONG TERM...(Thursday through Tuesday) Issued at 149 AM CDT Wed Apr 13 2022 Overall well below normal temperatures are expected during this period. Thursday: Dry/cool with high pressure building south into the area early in the day. Sfc high shifts east of the area later in the day. Friday: Zonal flow low amplitude shortwave will support a sfc wave moving into OK with a warm front setting up to our south over AR. Will see increasing rain chances, maybe a rumble of thunder. Weekend: A couple of waves will move across the southern tier of the U.S. with some light rain possible favoring far southern MO. Cold 1030mb sfc high over the Midwest will keep a chilly air mass locked in over the region. Monday-Tuesday: More cool weather. Pattern continues to favor another Canadian sfc high moving into the Midwest during this period. Coldest night might be Monday night with NBM guidance indicating lows in the 30s. Beyond Tuesday: General guidance trends indicate warming trend during the mid/late week period next week. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 632 AM CDT Wed Apr 13 2022 KSGF/KJLN/KBBG tafs: Showers/tstms will occur ahead of a cold front today. Will see MVFR/IFR at times, with IFR ceilings expected trailing behind the cold front. Gusty winds will occur with the front then diminish later in the period with high pressure. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...DSA
Hazardous weather outlook, Apr 13, 6:52 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 652 AM CDT Wed Apr 13 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 652 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Limited hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. Elevated frost risk. DISCUSSION... Storms over southwest Missouri early today are expected to gradually intensify this morning with severe storms possible. The overall best chances for severe storms will be in the southern and eastern portion of the outlook area. Damaging winds of over 60 mph, large hail, and tornadoes will be possible with thunderstorms. Some areas will pick up a quick 1 to 2 inches of rain and some brief flash flooding will be possible where storms can train over the same areas. Strong non-thunderstorm winds will occur today with gusts of 30 to 40 mph possible Colder air moving in tonight with high pressure and diminishing winds will allow frost to develop, especially in low lying areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated non-severe storms will be possible Friday. Much cooler than normal weather is expected and some areas of nighttime frost will be possible during this period. .SPOTTER INFORMATION STATEMENT... Storms are intensifying now. Spotter activation will be needed today. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Special weather statement, Apr 13, 6:46 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Springfield MO
646 AM CDT Wed Apr 13 2022
MOZ068-079-080-131230-
Dallas MO-Polk MO-Hickory MO-
646 AM CDT Wed Apr 13 2022
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HICKORY...NORTHERN
DALLAS AND NORTHEASTERN POLK COUNTIES UNTIL 730 AM CDT...
At 646 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Bolivar, moving northeast at 35 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bolivar, Pomme de Terre Lake, Pomme De Terre State Park, Pittsburg,
Polk, Urbana, Preston, Louisburg, Leadmine, Tunas, Pumpkin Center,
Goodson and Nemo.
LAT...LON 3799 9307 3790 9307 3790 9298 3780 9287
3758 9342 3778 9353 3801 9309
TIME...MOT...LOC 1146Z 236DEG 32KT 3773 9332
RaberdingLocal storm report, Apr 13, 7:28 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL 1 E VILLAGE OF FOUR SE 38.20N 92.70W
04/13/2022 E0.75 INCH CAMDEN MO TRAINED SPOTTER
&&
TEOSpecial weather statement, Apr 13, 7:28 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
728 AM CDT Wed Apr 13 2022
MOZ056-057-069-131315-
Camden MO-Miller MO-Morgan MO-
728 AM CDT Wed Apr 13 2022
...SIGNIFICANT WEATHER ADVISORY FOR MILLER...CENTRAL CAMDEN AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 815 AM CDT...
At 727 AM CDT, Doppler radar was tracking a strong thunderstorm near
Camdenton, moving northeast at 20 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm. Other storms were located just outh of Eldon.
Locations impacted include...
Lake of The Ozarks, Lake of The Ozarks State Park, Ha Ha Tonka State
Park, Eldon, Osage Beach, Camdenton, Village of Four Seasons, Lake
Ozark, Iberia, Sunrise Beach, St. Elizabeth, Saint Elizabeth, Linn
Creek, Tuscumbia, Olean, Bagnell, Brumley, Lakeside, Etterville and
Freedom.
LAT...LON 3842 9241 3834 9240 3834 9229 3832 9225
3834 9222 3833 9220 3802 9218 3802 9240
3796 9241 3790 9266 3802 9293 3843 9262
TIME...MOT...LOC 1227Z 239DEG 19KT 3800 9269
RaberdingThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:46 AM CDT | Special Weather Statement | SGF | Polk | 44 min |
| Apr 13, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Polk | 51 min |
| Apr 13, 7:28 AM CDT | Special Weather Statement | SGF | Camden, Miller | 47 min |
| Apr 13, 8:01 AM CDT | Special Weather Statement | SGF | Barry, Stone | 44 min |
| Apr 13, 8:34 AM CDT | Special Weather Statement | SGF | Ozark | 41 min |
| Apr 13, 8:46 AM CDT | Flood Watch | SGF | Barry, Camden, Christian, Dallas, Dent, Douglas and 18 more | 8 min |
| Apr 13, 8:52 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Greene, Hickory, Laclede, Miller and 2 more | 6 hr |
| Apr 13, 8:54 AM CDT | Flood Watch | SGF | Barry, Camden, Christian, Dallas, Dent, Douglas and 20 more | 10 hr |
| Apr 13, 9:03 AM CDT | Special Weather Statement | SGF | Christian | 27 min |
| Apr 13, 9:34 AM CDT | Special Weather Statement | SGF | Stone | 26 min |
| Apr 13, 9:38 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone | 4 hr |
| Apr 13, 10:08 AM CDT | Special Weather Statement | SGF | Ozark, Taney | 52 min |
| Apr 13, 10:09 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dallas, Douglas, Greene, Laclede and 5 more | 33 min |
| Apr 13, 10:21 AM CDT | Special Weather Statement | SGF | Douglas, Texas, Wright | 39 min |
| Apr 13, 10:30 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 60 min |
| Apr 13, 10:33 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 57 min |
| Apr 13, 10:42 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 3 hr |
| Apr 13, 11:11 AM CDT | Areal Flood Advisory | SGF | Barton, Cedar, Dade, Greene, Hickory, Polk | 3 hr |
| Apr 13, 11:28 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark, Shannon, Texas | 62 min |
| Apr 13, 12:49 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more | 6 hr |
| Apr 13, 1:10 PM CDT | Areal Flood Warning | SGF | Barry, McDonald | 6 hr |
| Apr 13, 1:18 PM CDT | Areal Flood Warning | SGF | Christian, Stone | 6 hr |
| Apr 13, 1:36 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 5 hr |
| Apr 13, 2:05 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 5 hr |
| Apr 13, 2:34 PM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 17 hr |
| Apr 13, 3:21 PM CDT | Areal Flood Warning | SGF | McDonald | 20 hr |
| Apr 13, 4:03 PM CDT | River Flood Warning | SGF | Pulaski | 36 hr |
| Apr 13, 6:10 PM CDT | Areal Flood Advisory | SGF | Barry, McDonald, Newton, Stone | 22 hr |
| Apr 13, 6:17 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 20 hr |
| Apr 13, 6:21 PM CDT | Areal Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Shannon, Texas and 1 more | 20 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.